MathSciNet Relay Station
MathSciNet bibliographic data
MR3005810 45G10
Aghajani, A.; Sabzali, N. Existence and local attractivity of solutions of a nonlinear quadratic functional integral equation. Iran. J. Sci. Technol. Trans. A Sci. 36 (2012), no. 4, 453–460.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement